Armenian Journal of Mathematics

Asymptotic estimates for the quasi-periodic interpolations

Poghosyan, Lusine and Poghosyan, Arnak (2013) Asymptotic estimates for the quasi-periodic interpolations. Armenian Journal of Mathematics, 5 (1). pp. 34-57. ISSN 1829-1163

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


We investigate the convergence of the quasi-periodic interpolation on the entire interval $[-1,1]$ in the $L_2$-norm and at the endpoints of the interval by the limit function behavior. In both cases we derive exact constants for the main terms of the asymptotic errors. The results of numerical experiments confirm theoretical estimates and show the behavior of the quasi-periodic interpolation for specific functions.

Item Type:Article
Subjects:42-xx Fourier analysis
ID Code:559
Deposited By:Professor Anry Nersesyan
Deposited On:17 Jul 2013 16:37
Last Modified:27 May 2015 10:03

Repository Staff Only: item control page